# SDR DALA2017121308601

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,049 hours, 19,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5657, L/P 0336929) R/H EMERGENCY LIGHTS ROWS 27-32, 38-42 AND RH OVER WING DOORS ARE INOP. ROW 27-32, AND RT OVERWING LIGHTS ARE CONTROLLED BY BATTERY PACK M10568 LOCATED BEHIND DADO PANEL AT ROW 27F, STK #55-3300-4-0138, ROW 38-42 EE LIGHTS ARE BATTERY PACK M735 LOCATED BEHIND DADO PANEL AT 34A, CHARGED BATTERY PACKS PER B757 AMM 33-51-07. EMERGENCY LIGHTS OPERATE NORMAL.
